Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. H. Schoute
Title: Mehrdimensionale Geometrie, II Teil, Die Polytope
Additional book information: Leipzig, G. J. Göschen (Sammlung Schubert XXXVI). 1905. ix + 326 pp.

Review Information:

Reviewer: W. B. Carver
Journal: Bull. Amer. Math. Soc. 14 (1908), 393-395
DOI: https://doi.org/10.1090/S0002-9904-1908-01638-0